# SDR FDEA201803300807

- Difficulty date: March 30, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 70,603 hours, 17,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, RECEIVED AN EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 MESSAGE.  PERFORMED AN EMERGENCY LIGHT BATTERY ADJUSTMENT AND TEST IAW AMM 33-51-01-5.   OPS CHECKED GOOD.
